# SDR IPXA2016091808362

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 24,765 hours, 16,956 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH CREW MEMBERS OBSERVE OIL AND FUMES ORDER FROM AIR VENTS, PACKS RESULTING IN SORE THROATS AND HEADACHES DURING ALL PHASES OF FLIGHT.  CHECKED SYS IAW K173513 ALERT.  ALL OPS NORMAL.  NO OIL AND FUMES NOTED.
